# SDR QMLA2011091311092

- Difficulty date: September 13, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N135EC
- Make and model: Urocop EC135T2
- Aircraft serial: 0862
- Aircraft time: 1,097 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT AND MEDICAL CREW SMELLED FUEL FUMES IN THE CABIN AND CREW AREA DURING THE FIRST LEG OF A PATIENT TRANSFER.  THE PILOT IMMEDIATELY LANDED AT THE CLOSEST AIRPORT TO INSPECT THE ACFT.   INSPECTED THE FUEL CAP FOR SECURITY, THE VENT AND DRAIN LINES FOR ANY OBSTRUCTIONS, AND THE BELLY OF THE ACFT.  NO DEFECTS WERE NOTED.  THE ACFT AIR CONDITIONING SYS WAS MEL'S PREVIOUSLY THAT DAY, SO THE ACFT SLIDING WINDOWS WERE OPENED.  THE PILOT SUSPECTED THAT THE EXHAUST FUMES MUST HAVE ENTERED INTO THE ACFT AS A RESULT OF THE OPENED WINDOWS.  THE FLIGHT WAS CONTINUED AND COMPLETED.
